# SDR UPS01837197

- Difficulty date: October 18, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R-2 DOOR UPPER AFT CORNER HAS CRACKED SKIN, INTERNAL DOUBLER AND LONGERON 11R.  TRIMMED CRACKED SKIN AND INTERNAL DOUBLER, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND STRAP IAW 8110-3 APPROVED SH SK 718-455, DC8-5330-15612-A, AND SRM 53-2-0 FIG 16.
